Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

UTI getting treated with bactrim, steroid injection. Constant back pain, nausea, not feeling well

I have a UTI - the second within a one-year period of time - and am being treated with Bactrim . MD ordered Levaquan(?), but reordered Bactrim due to prescription cost. That was about five days ago. I never had symptoms of burning on urination and my urine does not smell nasty as it did last summer. I have been taking the bactrim - also got steroid injection and an anti-biotic injection in office - but the main symptom - the almost-constant pain in left, back mid-rib area extending into mylower back has gotten worse today. Now, too, I have some nausea. My temp is 97.5. I have not had any diarrhea and no pain on urination. I simply do not feel well and have no energy. I also have a sinus infection that has improved significantly for which I was/am also being treated.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
1. Please mention your age & sex
2. If you are a female,do you have any vaginal discharge?
3. Stop or complete the course of antibiotic and 72 days later get urine culture done.
4. Also get XR-KUB, US scan of KUB + Prostate(if male)
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor